Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 72, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 6:54 PM EDT for Ashland County, Morrow County, Richland County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2019, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 1, 2019, 7:40 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
690
WUUS51 KCLE 012254
SVRCLE
OHC005-117-139-020000-
/O.NEW.KCLE.SV.W.0072.190601T2254Z-190602T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
654 PM EDT Sat Jun 1 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Richland County in north central Ohio...
Southern Ashland County in north central Ohio...
Northeastern Morrow County in north central Ohio...
* Until 800 PM EDT.
* At 654 PM EDT, a severe thunderstorm was located near Lexington, or
10 miles southwest of Mansfield, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Lexington, Loudonville, Bellville, Hayesville, Butler,
Perrysville, Lucas, Jeromesville, Mifflin, Mohicanville and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4068 8273 4086 8212 4084 8212 4084 8213
4067 8213 4067 8222 4057 8222 4056 8225
4055 8274
TIME...MOT...LOC 2254Z 259DEG 17KT 4062 8261
HAIL...1.00IN
WIND...60MPH
$$
Griffin2 follow-up statements
680
WWUS51 KCLE 012308
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
708 PM EDT Sat Jun 1 2019
OHC117-012317-
/O.CAN.KCLE.SV.W.0072.000000T0000Z-190602T0000Z/
Morrow OH-
708 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4086 8212 4084 8213 4067 8213
4067 8222 4057 8222 4056 8225 4055 8262
TIME...MOT...LOC 2307Z 259DEG 17KT 4063 8253
$$
OHC005-139-020000-
/O.CON.KCLE.SV.W.0072.000000T0000Z-190602T0000Z/
Richland OH-Ashland OH-
708 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN RICHLAND AND SOUTHERN ASHLAND COUNTIES...
At 707 PM EDT, a severe thunderstorm was located over Bellville, or 9
miles south of Mansfield, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Lexington, Loudonville, Bellville, Hayesville, Butler,
Perrysville, Lucas, Jeromesville, Mifflin and Mohicanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4086 8212 4084 8213 4067 8213
4067 8222 4057 8222 4056 8225 4055 8262
TIME...MOT...LOC 2307Z 259DEG 17KT 4063 8253
HAIL...1.00IN
WIND...60MPH
$$
Griffin664
WWUS51 KCLE 012340
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
740 PM EDT Sat Jun 1 2019
OHC005-139-012350-
/O.CAN.KCLE.SV.W.0072.000000T0000Z-190602T0000Z/
Richland OH-Ashland OH-
740 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND AND SOUTHERN
ASHLAND COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4086 8212 4084 8213 4067 8213
4067 8222 4057 8222 4056 8225 4055 8262
TIME...MOT...LOC 2338Z 259DEG 17KT 4066 8233
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:16 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 1, 3:16 PM EDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 316 PM EDT Sat Jun 1 2019 .SYNOPSIS... A cold front will move south across the region tonight. A large area of high pressure will build southeast through the Great Lakes and Ohio valley Sunday through Tuesday night. Low pressure will track east across the region midweek, with a frontal boundary becoming stationary across the region through the end of the week. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Severe thunderstorm threat ramping up this afternoon across northwest Ohio. Storms have fired across northwest PA as well on a lake breeze, however the severe threat will remain more isolated here over the next several hours with little shear. The bigger threat at this point for northwest PA is pulse type storms/downbursts as well as a heightened potential for flash flooding with slow moving/training storms along the boundary. Severe potential will maximize across the area through mid evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN continues to erode and storm coverage will expand with good lapse rates across NW OH. Shear remains minimal across the area, however will be increasing after 00Z. Damaging winds, large hail and flash flooding are all possible. The front will push south of the area overnight into Sunday morning. Cloudy skies will begin clearing from the northwest during the morning hours. Some instability driven showers are possible, especially downwind of the lake, during the morning hours before drier air moves in during the afternoon. Below normal temps will infiltrate the area Sunday and Sunday night. Highs will only reach the mid/upper 60s to around 70 Sunday, and lows will dip down into the 40s. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... Canadian high pressure will be over the area Monday with northerly winds. Lingering lake clouds will be hanging around for area near the lakeshore of northeast Ohio and northwest Pennsylvania. The rest of the area will see sunshine but temperatures will be much cooler. High temperatures will only reach the upper 50s to lower 60s. The center of the high moves across the area Monday evening with light and variable winds. We will see another cool night Monday night with overnight lows in the 40s. Southwesterly winds and moisture begins to return on Tuesday on the backside of the high pressure. Temperatures will start a warming trend on Tuesday. The next mid level wave in a northwest flow will move across the region late Tuesday night into Wednesday. We will see a good chance of scattered showers and thunderstorms by mid week with temperatures back to seasonable levels. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... A weak frontal boundary will drift southward across the area Wednesday night. Areas south of this boundary will continue to see the chance of scattered showers and thunderstorms. The boundary stalls out near northern or central Ohio Wednesday night into Thursday. This boundary will be the focus for additional showers and storm chances through the end of the week. An upper level low pressure area will be moving across the central U.S. into the Ohio River Valley by the end of the week. This upper level low combine with a weak stalled out boundary in the region will keep scattered rain chances through the end of the week. Temperatures will remain seasonable as well. We may have to keep an eye out for hydro concerns if we see multiple rounds of moderate to heavy rainfall for the end of the week. && .AVIATION /18Z Saturday THROUGH Thursday/... A cold front will sink south towards the area this afternoon and move through the area overnight. VFR conditions are expected ahead of the front outside of convection, but TSRA chances will ramp up around 00Z at the northern terminals near Lake Erie. A storm will move through KERI over the first hour of the period. TSRA chances will begin to diminish after 06Z tonight. Some post frontal MVFR ceilings are possible through Sunday morning, with gradual improvement/clearing from the northwest through and just after the end of the period. Southwest winds will become northwest behind the front late in the period. OUTLOOK...Non-VFR possible east Sunday morning and again Wednesday afternoon west. && .MARINE... The main concern for boaters this afternoon and evening will be the scattered strong to severe convection over the lake as well as erratic severe wind gusts from that convection. A frontal boundary will be drifting across the lake this evening. Winds will start out southwesterly 10 to 20 knots but become northerly late tonight into Sunday behind the passage of the front. Northwest winds will increase 10 to 20 knots by Sunday afternoon and night with waves also increasing. Canadian high pressure will build over the lake Monday. Northwest winds will still remain 10 to 20 knots early on Monday then becoming light and variable by Monday evening. Southwest winds return 10 to 15 knots by Tuesday. Another frontal boundary will move down and stall out near the lake by mid week with variable and changing wind directions. Also there will be scattered storms over the lake for the middle and end of the week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Greenawalt MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 442 PM EDT Sat Jun 1 2019 LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047- 089-PAZ001>003-022045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas- Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 442 PM EDT Sat Jun 1 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered showers and thunderstorms are possible this evening. Some may approach severe limits with large hail to one inch and gusty winds to 50 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ143>147-163>167-022045- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- 442 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006>013-017>022-022045- Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca- Huron-Medina-Summit-Portage- 442 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 6:27 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
627 PM EDT Sat Jun 1 2019
OHZ020>022-030>032-012315-
Summit-Portage-Stark-Medina-Ashland-Wayne-
627 PM EDT Sat Jun 1 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PORTAGE...
SOUTHEASTERN MEDINA...NORTHEASTERN ASHLAND...NORTHWESTERN STARK...
SOUTHERN SUMMIT AND NORTHERN WAYNE COUNTIES...
At 626 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Barberton to near Creston. Movement
was east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Akron, Wooster, Cuyahoga Falls, Kent, Barberton, Green, Wadsworth,
Tallmadge, Orrville, Rittman, Mogadore, Doylestown, Hartville, Lodi,
Creston, Dalton, West Salem, Chippewa Lake, Polk and Stow.
LAT...LON 4093 8233 4117 8166 4111 8100 4110 8100
4080 8172
TIME...MOT...LOC 2226Z 268DEG 38KT 4107 8165 4096 8197
!GriffinLocal storm report, Jun 1, 6:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
631 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 ENE FINDLAY 41.05N 83.62W
06/01/2019 M0.88 INCH HANCOCK OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZED HAIL
AT BRIGHT AND US 224.
&&
SEFCOVICSpecial weather statement, Jun 1, 6:33 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
633 PM EDT Sat Jun 1 2019
OHZ006-008-017-018-027-012330-
Seneca-Wyandot-Wood-Hancock-Sandusky-
633 PM EDT Sat Jun 1 2019
...A STRONG THUNDERSTORM WILL AFFECT SENECA...SOUTHWESTERN
SANDUSKY...NORTHERN WYANDOT...SOUTHERN WOOD AND HANCOCK COUNTIES...
At 633 PM EDT, a strong thunderstorm was located over Findlay, moving
east at 20 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Findlay, Tiffin, Fostoria, North Baltimore, McComb, Weston, Green
Springs, Bloomville, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
Carey, Attica, Wayne, Bloomdale, Bettsville, Risingsun and Cygnet.
LAT...LON 4135 8388 4125 8284 4100 8283 4099 8311
4098 8311 4091 8388
TIME...MOT...LOC 2233Z 269DEG 19KT 4103 8366
GriffinLocal storm report, Jun 1, 6:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL NORTH BLOOMFIELD 41.46N 80.87W
06/01/2019 M1.00 INCH TRUMBULL OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
IN NORTH BLOOMFIELD.
&&
SEFCOVICLocal storm report, Jun 1, 6:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 NW FINDLAY 41.06N 83.66W
06/01/2019 E1.00 INCH HANCOCK OH TRAINED SPOTTER
&&
RCLocal storm report, Jun 1, 6:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 1 ESE PERRYSBURG 41.55N 83.61W
06/01/2019 M1.00 INCH WOOD OH PUBLIC
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
ON WILLOW LANE IN PERRYSBURG.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:17 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 1, 2:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 1, 2:18 PM EDT | Special Marine Warning | CLE | 47 min | |
| Jun 1, 2:27 PM EDT | Special Weather Statement | CLE | Ashtabula | 48 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | CLE | Lucas | 66 min |
| Jun 1, 2:58 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 62 min |
| Jun 1, 3:50 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 55 min |
| Jun 1, 3:52 PM EDT | Special Marine Warning | CLE | 103 min | |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 46 min |
| Jun 1, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Jun 1, 4:42 PM EDT | Special Marine Warning | CLE | 76 min | |
| Jun 1, 4:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Ottawa, Sandusky, Wood | 63 min |
| Jun 1, 4:53 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky, Wood | 3 hr |
| Jun 1, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 51 min |
| Jun 1, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 66 min |
| Jun 1, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 57 min |
| Jun 1, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 44 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | CLE | Summit | 48 min |
| Jun 1, 6:33 PM EDT | Special Weather Statement | CLE | Hancock, Seneca | 57 min |
| Jun 1, 6:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 62 min |
| Jun 1, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood, Wyandot | 61 min |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood | 4 hr |
| Jun 1, 7:18 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 42 min |
| Jun 1, 7:33 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 32 min |
| Jun 1, 7:47 PM EDT | Areal Flood Warning | CLE | Wood | 6 hr |
| Jun 1, 7:47 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 43 min |
| Jun 1, 7:58 PM EDT | Special Weather Statement | CLE | Ashland, Morrow | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.